Sandoz Paracetamol/Ibuprofeno Sandoz Care 500mg/200mg 16comp

Product temporarily out of stock

Log into your account and set up an alert to be notified when the product becomes available again.

Do you want us to notify you when it is available?

Description

Paracetamol/Ibuprofen Sandoz Care contains two active ingredients (which make the medication work). These are ibuprofen and paracetamol. Ibuprofen belongs to a group of medications known as non-steroidal anti-inflammatory drugs (NSAIDs). Paracetamol works differently than ibuprofen, but both active ingredients work together to reduce pain. Paracetamol/ibuprofen is used for the occasional symptomatic treatment of mild to moderate pain. This medication is especially indicated for pain that has not been relieved by ibuprofen or paracetamol alone. Paracetamol/ibuprofen is used in adults over 18 years old.

Unit price

€0.00 / Tablets

Share

This product is a medicine. Read the instructions carefully before use. Keep out of children's reach. Before use, check for any incompatibilities with your current treatments or medical conditions. If symptoms persist, worsen, new symptoms appear or if you have any doubts, consult your doctor or pharmacist.

Safety and product information
Safety visual aids
Manufacturer details
Authorised representative

Safety visual aids

We recommend that you read the package leaflet before using the product for safety warnings.

Manufacturer details

Details of the manufacturer can be found in the package leaflet.

Authorised EU Representative

Details of the manufacturer and, if applicable, the EU Responsible Party can be found in the package leaflet.

RELATED SEARCHES ABOUT Analgesic and anti-inflammatory

New in Medicines